# SDR N6WA2024112001

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 41,024 hours, 28,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT TWO EXTERIOR EMERGENCY LIGHTS ARE INOP. REPLACED RH AFT TWO EXTERIOR EMERGENCY LIGHT BULBS IAW CRJ AMM33-51-15.
